# SDR DALA2015102806556

- Difficulty date: September 3, 2014
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 91,536 hours, 43,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1340-1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 1340-1360 AND S29 - 30L AT  G4 ANTENNA INSTALLATION DENTED.
